# SDR AALA20140318007

- Difficulty date: March 18, 2014
- Submitted: March 20, 2014
- Operation: Air carrier
- Aircraft: N590AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53253
- Aircraft time: 70,421 hours, 30,674 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Pin
- Condition: Cracked
- Location: Radome
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT RADOME GUIDE PIN AT STATION 37, 6 O`CLOCK POSITION.  STOP DRILLED CRACK & INSTALLED DOUBLER IAW SRM 53-01-00 FIGURE 2 SHEET 3.
